Minimax theorems for American options without time-consistency
Denis Belomestny (),
Tobias Hübner (),
Volker Krätschmer () and
Sascha Nolte ()
Additional contact information
Denis Belomestny: University of Duisburg–Essen
Tobias Hübner: University of Duisburg–Essen
Volker Krätschmer: University of Duisburg–Essen
Sascha Nolte: University of Duisburg–Essen
Finance and Stochastics, 2019, vol. 23, issue 1, 209-238
Abstract In this paper, we give sufficient conditions guaranteeing the validity of the well-known minimax theorem for the lower Snell envelope. Such minimax results play an important role in the characterisation of arbitrage-free prices of American contingent claims in incomplete markets. Our conditions do not rely on the notions of stability under pasting or time-consistency and reveal some unexpected connection between the minimax result and path properties of the corresponding process of densities. We exemplify our general results in the case of families of measures corresponding to diffusion exponential martingales.
Keywords: Minimax; Lower Snell envelope; Time-consistency; Nearly sub-Gaussian random fields; Metric entropies; Simons’ lemma; 60G40; 90C47; 91G20; 60G17 (search for similar items in EconPapers)
JEL-codes: C73 G12 D81 (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
http://link.springer.com/10.1007/s00780-018-0378-2 Abstract (text/html)
Access to the full text of the articles in this series is restricted.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:spr:finsto:v:23:y:2019:i:1:d:10.1007_s00780-018-0378-2
Ordering information: This journal article can be ordered from
http://www.springer. ... ance/journal/780/PS2
Access Statistics for this article
Finance and Stochastics is currently edited by M. Schweizer
More articles in Finance and Stochastics from Springer
Bibliographic data for series maintained by Sonal Shukla ().